Fred Roberts
Fred Roberts
Professor of Mathematics, Rutgers University, Emeritus Director of DIMACS, Director of CCICADA
Verified email at dimacs.rutgers.edu - Homepage
Title
Cited by
Cited by
Year
Measurement theory
FS Roberts
19761985
Discrete mathematical models, with applications to social, biological, and environmental problems
FS Roberts
Prentice-Hall, 1976
11271976
Applied combinatorics
F Roberts, B Tesman
CRC Press, 2009
6892009
Indifference graphs
FS Roberts
Proof techniques in graph theory, 139-146, 1969
5051969
Graph theory and its applications to problems of society
FS Roberts
Society for industrial and applied mathematics, 1978
4391978
T-colorings of graphs: recent results and open problems
FS Roberts
Discrete mathematics 93 (2-3), 229-245, 1991
2801991
Partial orders of dimension 2
KA Baker, PC Fishburn, FS Roberts
Networks 2 (1), 11-28, 1972
2231972
On the boxicity and cubicity of a graph
FS Roberts
Recent progress in combinatorics 1, 301-310, 1969
2131969
Irreversible k-threshold processes: Graph-theoretical threshold models of the spread of disease and of opinion
PA Dreyer Jr, FS Roberts
Discrete Applied Mathematics 157 (7), 1615-1627, 2009
2012009
T-colorings of graphs and the channel assignment problem
MB Cozzens, FS Roberts
Congressus Numerantium 35 (b), 191-208, 1982
1581982
Food webs, competition graphs, and the boxicity of ecological phase space
FS Roberts
Theory and Applications of Graphs, 477-490, 1978
1361978
A characterization of clique graphs
FS Roberts, JH Spencer
Journal of Combinatorial Theory, Series B 10 (2), 102-108, 1971
1331971
On the possible merging functions
J Aczél, FS Roberts
Mathematical Social Sciences 17 (3), 205-243, 1989
1231989
On scientific laws without dimensional constants
J Aczél, FS Roberts, Z Rosenbaum
Journal of Mathematical Analysis and Applications 119 (1-2), 389-416, 1986
1041986
On the compatibility between a graph and a simple order
FS Roberts
Journal of Combinatorial Theory, Series B 11 (1), 28-38, 1971
991971
The median procedure on median graphs
FR McMorris, HM Mulder, FS Roberts
Discrete Applied Mathematics 84 (1-3), 165-181, 1998
971998
Meaningless statistics
HM Marcus-Roberts, FS Roberts
Journal of Educational Statistics 12 (4), 383-394, 1987
941987
Generalized competition graphs and their applications
A Raychaudhuri, FS Roberts
Methods of Operations Research 49 (295-311), 10, 1985
921985
Applications of edge coverings by cliques
FS Roberts
Discrete applied mathematics 10 (1), 93-109, 1985
871985
Computing the boxicity of a graph by covering its complement by cointerval graphs
MB Cozzens, FS Roberts
Discrete Applied Mathematics 6 (3), 217-228, 1983
841983
The system can't perform the operation now. Try again later.
Articles 1–20